Editorial board

 

CONTENTS                      Vol. 29 (2020) No. 2

IOANNIS K. ARGYROS and SANTHOSH GEORGE
Ball convergence theorem for inexact Newton methods in Banach space pp. 113 – 120
IBRAHIMA MOULAYE BADJI, ABDOUL SALAM DIALLO, BAKARY MANGA and ALASSANE SY
On L3-affine surfaces pp. 121 – 129
M. IMRAN BHAT, S. PIRZADA and AHMAD M. ALGHAMDI
On planarity of compressed zero-divisor graphs associated to commutative rings pp. 131 – 136
M. IHIA and O. KHADIR
A resistant digital signature based on elliptic curves pp. 137 – 144
ADAMA KABORE and STANISLAS OUARO
Nonlinear elliptic anisotropic problem involving non-local boundary conditions with variable exponent and graph data pp. 145 – 152
SÁNDOR NAGYDOBAI KISS
A relation between the Brocard and Miquel Angles pp. 153 – 160
DAN ŞTEFAN MARINESCU and MIHAI MONEA
Some regularity properties of the functions obtained from some algebraic properties pp. 161 – 164
FATIH NURAY, ERDINC¸ DÜNDAR and UĞUR ULUSU
Some generalized definitions of uniform continuity for real valued functions pp. 165 – 170
SAMPA PAHAN
Warped product pointwise bi-slant submanifolds of trans-Sasakian manifold pp. 171 – 182
DILIP CHANDRA PRAMANIK and KAPIL ROY
Further study on solutions of some non-linear homogeneous differential equations in connection to Brück conjecture pp. 183 – 189
K. RAJENDRA PRASAD, MAHAMMAD KHUDDUSH and M. RASHMITA
Denumerably many positive solutions for fractional order boundary value problems pp. 191 – 203
SAIMA RASHID, AHMET OCAK AKDEMIR, MUHAMMAD ASLAM NOOR and KHALIDA INAYAT NOOR
New integral inequalities for geometrically convex functions via conformable fractional integral operators pp.  205 – 219
SMITHA ROSE and SUDEV NADUVATH
On equitable chromatic topological indices of some Mycielski graphs pp.  221 – 229
RITU SEN
Generalized semi-open sets via ideals in topological space pp.  231 – 236
BOGDAN D. SUCEAVĂ
The Cartan connection: sketches for a portrait of Kentaro Yano pp.  237 – 242
HAMID VAEZI and MOHAMAD NAGHLISAR
Weighted composition operators from Bloch-type into Bers-type spaces pp. 243 – 250